Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 55  (1976), p. 195-208
@article{RSMUP_1976__55__195_0,
     author = {Mutzbauer, Otto},
     title = {Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {195-208},
     zbl = {0359.20035},
     mrnumber = {473042},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1976__55__195_0}
}
Mutzbauer, Otto. Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2. Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976) , pp. 195-208. http://www.numdam.org/item/RSMUP_1976__55__195_0/

[1] D.M. Arnold, A duality for torsion-free modules of finite rank over a discrete valuation ring, Proc. London Math. Soc., (3) 24 (1972), pp. 204-216. | MR 292813 | Zbl 0237.13016

[2] R.A. Beaumont - R.S. Pierce, Torsion-free rings, Ill. J. Math., 5 (1961), pp. 61-98. | MR 148706 | Zbl 0108.03802

[3] R.A. Beaumont - R.S. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., no. 38 (1961). | MR 130297 | Zbl 0122.27802

[4] M. O'N. Campbell, Countable torsion-free abelian groups, Proc. London Math. Soc., 10 (1960), pp. 1-23. | MR 125876 | Zbl 0094.01201

[5] L. Fuchs, Infinite abelian groups, Academic Press, New York (1970, 1973). | Zbl 0209.05503

[6] A.G. Kurosh, Primitive torsionsfreie abelsche Gruppen vom endlichen Range, Ann. Math., 38 (1937), pp. 175-203. | JFM 63.0074.01 | MR 1503333

[7] F. Richman, A class of rank-2 torsion free groups, Studies on Abelian Groups (Paris, 1968), pp. 327-333. | MR 244380 | Zbl 0182.04103

[8] G. Szekeres, Countable abelian groups without torsion, Duke Math. J., 15 (1948), pp. 293-306. | MR 24432 | Zbl 0031.00603